# SDR USAA970323

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 6546811
- Condition: Corroded
- Location: Bs 986.5
- Part time: 31,945 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 VISUAL CHECK INSPECTION, FOUND .5 INCH BY .5 INCH AREA OF CORROSION BS 986.5 LBL 56 TO RBL 56 BEAM.  CORROSION CARD NR C53-107-02.  INSTALLED NEW T-CAP PER REPAIR DOCUMENT 53-10-05.  (M)
